# SDR HEEA0016176

- Difficulty date: October 19, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N979BH
- Make and model: Bell 206L-3
- Aircraft serial: 51403
- Engine: Allsn 250C30P
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Spur Gear
- Part number: 23056634
- Condition: Worn
- Location: Spur Adapter
- Part time: 472 hours
- Component: 23051643
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE REMOVED DUE TO TURBINE OVERHAUL.  VISUAL INSPECTION OF COMPRESSOR REVEALED:  STEP WEAR BEYOND SERVICEABLE LIMITS ON SHAFT AFT SPLINES.  INSTALLED A NEW SHAFT.
